Hi... the stuff will ease a bit the symptons... If you have experienced them before you know how it will be and i don't really think they will be much worse.. Keep being positive, you will be ok :) step by step... try relaxing now, some deep breathing, you will pull through this, vegasgirl !!! As for the Ltyrosine, i don't think you will need it now, some people feel jittery with it. I took it after the wds were mostly gone and the lack of energy took a toll on me...
Sleep is pretty much an issue. It seems to be one of the last things that resets itself. I agree with Laurel about the Ltyrosine. Lots of warm bathes will help....keep hydrated. A lot of symptoms can be lessened if you are not dehydrated. If eating is not good for you..drink something with protein in it..Ensure or Boost. Frozen grapes or Popsicles are another thought.
Keep the Imodium handy...it really does help with the opiate trots AND some feel it helps with the w/d in general. I thought it did. Nothing will make it all go away. Everyone is so different..just keep treating the symptoms as they arrive.
Get some sun everyday and walk if you can. It will help you sleep. We tend to just stay in bed and look at the TV when getting out and about some helps more than we realize.
Good luck! Keep posting while you are dealing with this so you can get encouragement, help and support.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.